Zoloft and Hair Loss

Hair loss is an infrequent side effect of Zoloft® (sertraline hydrochloride). This problem occurs in between 1 in 100 and 1 in 1,000 people who take the medication. If you experience hair loss while taking Zoloft, talk with your healthcare provider. Depending on how severe the problem is, there are things that he or she may be able to do. If the hair loss is bothersome to you, your doctor may recommend adjusting the Zoloft dosage or trying another medicine for your condition.
 
5 Questions to Ask Your Doctor About ED

Zoloft Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.